# SDR CALA2013100491722

- Difficulty date: October 3, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 91,770 hours, 14,601 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 246 LOWER FLOORBEAM WEB CRACKED AT RBL 15.  REPAIRED FLOORBEAM IAW ECRA 5310-05868.
